# SDR CA110225017

- Difficulty date: February 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 257 hours
- Engine: Pwa PT6A67
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tube
- Part number: 110299
- Condition: Cracked
- Location: Fuselage
- Part time: 471 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT TOP LONGERON FRAME TUBE HAS A CRACK RUNNING DOWN THE CENTER OF THE TUBE. THE CRACK IS LOCATED ADJACENT TO THE HORIZONTAL STABILIZER PEDESTAL ATTACH FITTING. THERE IS ALSO A CRACKED WELD BETWEEN THE RT TOP LONGERON TUBE AND THE CROSS TUBE.
